# SDR ASAA2021092336072

- Difficulty date: September 23, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 55,440 hours, 16,596 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Nr 1 Fire Detect
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#1 ENG OVERHEAT TEST FAILED. GROUNDED - YES. REF B737-800 FIM 26-10 TASK 801 FOUND ENG 1 UPPER FAN DETECTOR FAULT. REF FIM 26-10 TASK 805 FOUND TERMINAL AT M1760 ENGINE CORE RIGHT FIRE DETECTOR ASSEMBLY. REPLACED WIRE HARNESS MW0325 REF B737-800 WDM ASA D280A120 REV 95. FAULT CLEARED PERFORMED OVERHEAT TEST AND A CHAN FUNCTION RESTORED.
